# SDR ASAA2012102893303

- Difficulty date: October 28, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 61,927 hours, 39,953 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: 659645268A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER DELAMINATION ON UPPER SIDE.  ACFT GROUNDED.  REPAIRED NR 4 SPOILER IAW SRM 51 70 10, REP 4.
